MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. VISERA TRACHEAL INTUBATION VIDEOSCOPE

AIZU OLYMPUS CO., LTD. VISERA TRACHEAL INTUBATION VIDEOSCOPE
Model Number LF-V
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a therapeutic toupet funduplication, the sheath of the tracheal intubation videoscope tore and fell into the patient¿s trachea.The piece was retrieved with suction.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental emdr is being submitted to correct coding.If additional information becomes available, or upon the completed investigation, an emdr supplement will be submitted.
 
Event or Problem Description
No additional information was received from the customer.
 
Additional Manufacturer Narrative
Update to h6.Correction to b1.The device was returned to olympus for inspection, and the following reportable malfunction was identified: detachment of the bending section.The reported issue of detachment was confirmed.The device was received with a piece missing from the insertion tube/bending section, but the specific missing piece found in the patient¿s trachea was not returned for further identification.However, a photograph confirmed the bending cover glue/a-rubber glue was missing from the insertion tube side.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the detachment is component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from the customer.

Brand Name
VISERA TRACHEAL INTUBATION VIDEOSCOPE
Common Device Name
TRACHEAL INTUBATION VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23471850
Report Number9610595-2025-29411
Device Sequence Number21244837
Product Code EOQ
UDI-Device Identifier04953170340246
UDI-Public04953170340246
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer02/02/2026
04/20/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date02/02/2026
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown